MAUDE Adverse Event Report: QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE

QUEST MEDICAL, INC. VRV II VACUUM RELIEF VALVE; CPBP VACCUM RELIEF VALVE
Model Number 4004203
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred outside of the us.A similar device is distributed by quest medical in us.There were no patient complications resulting from the alleged issue.At the time of this report, three requests for device return have been sent to the customer but the device has not been returned for evaluation.Dhr review conducted did not show any anomalies during production of the device.A follow-up medwatch will be submitted if additional information becomes available.
 
Event or Problem Description
A customer in (b)(6) reported an issue encountered while using the cpbp vacuum relief valve.The report states that two valves leaked during use in a hospital.The leak was noticed at the base of the dome of the valve.The valve was replaced.There were no patient complications reported as a result of the alleged issue.
 
Additional Manufacturer Narrative
The device was evaluated and it functioned as intended.Leaking was observed from the pressure relief valve under the hood at approximately 9.5 psi (491 mmhg) which is within the acceptable range.The device is intended to relieve pressure at negative pressure of -150mmhg and positive pressure build up of +340mmhg (avg).A dhr review was conducted and no anomalies were found.

Brand Name
VRV II VACUUM RELIEF VALVE
Common Device Name
CPBP VACCUM RELIEF VALVE
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key7039483
Report Number1649914-2017-00093
Device Sequence Number16379800
Product Code DWD
UDI-Device Identifier10634624442037
UDI-Public10634624442037
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K760894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4004203
Device Lot Number050999
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/20/2017
Supplement Date Received by Manufacturer10/20/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;